RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2008, Volume 15, Number 5, Pages 6–19 (Mi da546)  

This article is cited in 6 scientific papers (total in 6 papers)

On stability kernel of a multicriteria combinatorial minimax problem

V. A. Emelichev, E. Gurevsky

Belarusian State University

Abstract: A multicriteria variant of the combinatorial extremal bottleneck problem with four well-known types of optimality principles (Pareto, Smale, Slater, and lexicographic) is considered. The structure of the set of solutions which preserve respective optimality for any changes of parameters of minimax criteria within “small” neighborhood is investigated. Such set is called a stability kernel. Bibl. 16.

Keywords: multicriteriality, combinatorial optimization, minimax partial criteria, stability, the Pareto set, the Smale set, the Slater set, the lexicographic set.

Full text: PDF file (273 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 01.02.2008

Citation: V. A. Emelichev, E. Gurevsky, “On stability kernel of a multicriteria combinatorial minimax problem”, Diskretn. Anal. Issled. Oper., 15:5 (2008), 6–19

Citation in format AMSBIB
\Bibitem{EmeGur08}
\by V.~A.~Emelichev, E.~Gurevsky
\paper On stability kernel of a~multicriteria combinatorial minimax problem
\jour Diskretn. Anal. Issled. Oper.
\yr 2008
\vol 15
\issue 5
\pages 6--19
\mathnet{http://mi.mathnet.ru/da546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2543151}
\zmath{https://zbmath.org/?q=an:1249.90217}


Linking options:
  • http://mi.mathnet.ru/eng/da546
  • http://mi.mathnet.ru/eng/da/v15/i5/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, O. V. Karelkina, “O kvaziustoichivosti leksikograficheskoi minisummnoi zadachi razmescheniya”, Diskretn. analiz i issled. oper., 16:2 (2009), 74–84  mathnet  mathscinet  zmath
    2. V. A. Emelichev, A. V. Karpuk, K. G. Kuzmin, “O kvaziustoichivosti leksikograficheskoi minimaksnoi kombinatornoi zadachi c raspadayuschimisya peremennymi”, Diskretn. analiz i issled. oper., 17:3 (2010), 32–45  mathnet  mathscinet  zmath
    3. V. A. Emelichev, V. V. Korotkov, “O radiuse ustoichivosti effektivnogo resheniya vektornoi kvadratichnoi bulevoi zadachi na uzkie mesta”, Diskretn. analiz i issled. oper., 18:6 (2011), 3–16  mathnet  mathscinet  zmath
    4. V. A. Emelichev, V. V. Korotkov, “Ob ustoichivosti leksikograficheskogo resheniya vektornoi minimaksnoi kvadratichnoi bulevoi zadachi”, Tr. In-ta matem., 19:2 (2011), 26–36  mathnet
    5. V. A. Emelichev, S. E. Bukhtoyarov, “O radiuse odnogo tipa ustoichivosti mnogokriterialnoi investitsionnoi zadachi minimizatsii riskov”, Tr. In-ta matem., 25:1 (2017), 3–14  mathnet
    6. V. A. Emelichev, S. E. Bukhtoyarov, “Investitsionnaya buleva zadachas kriteriyami riskov Sevidzha v usloviyakh neopredelennosti”, Diskret. matem., 31:2 (2019), 20–33  mathnet  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:418
    Full text:102
    References:43
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020